# SDR 9602789860

- Difficulty date: February 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N769NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47757
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Contl Unit
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT, GEAR DOOR OPEN LIGHT DID NOT GO OUT WHEN GEAR WAS RETRACTED.  RECYCLED GEAR 3 TIMES, LIGHT REMAINED ON.  LIGHT EXTINGUISHED NORMALLY WHEN GEAR EXTENDED FOR LANDING AT DTW.  REPLACED THE PROXIMITY SWITCH CONTROL UNIT AND OPERATIONAL CHECK GOOD.
